# SDR UPS03241247

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Engine: Rroyce DART*
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65162251
- Part serial: BN673
- Condition: Corroded
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON NR 3 KRUEGER FLAP EXTENDING UNDER DOUBLER REPAIR R&R REQUIRED.  REMOVED AND REPLACED NR 3 KRUEGER FLAP IAW MM 27-81-01.
